# SDR REXA2022071301556

- Difficulty date: July 8, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 33,058 hours, 23,089 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R317725
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SUSPECTED AFT DRAG ANGLE CRACKED BY THE MOTOR ASSIST PULLEY.	INSTALLED NEW DRAG ANGLE REPAIR SECTION AND 2 EA SPLICE ANGLES TO PAX DOOR AFT WEB DRAG ANGLE REF CRJ900 SRM 52-11-04-201-001-A01 REPAIR TYPE 1
